Alert archive / Pennsylvania / Special Weather Statements in 2021

Special Weather Statement, NWS State College, PA

August 13, 2021Sullivan County, Pennsylvania

NWS State College, PA issued this special weather statement at Aug 13, 2021, 4:20 PM EDT for Sullivan County, Pennsylvania. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2021, 4:20 PM EDT (20:20 UTC)
Expired
Aug 13, 2021, 4:45 PM EDT
In force
25 min
Issued by
NWS State College, PA
Hail
0.00 in
Wind
55

County Sullivan County, PA

The radar

The Binghamton radar (KBGM), 104 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.3 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2021-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 402 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2021-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
402 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
876 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

292 
WWUS81 KCTP 132020
SPSCTP

Special Weather Statement
National Weather Service State College PA
420 PM EDT Fri Aug 13 2021
 
PAZ041-042-132045-
Sullivan PA-Northern Lycoming PA-
420 PM EDT Fri Aug 13 2021

...Strong thunderstorms will impact portions of northeastern Lycoming
and western Sullivan Counties through 445 PM EDT...

At 420 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ralston to near Barbours to
Loyalsockville. Movement was east at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Ralston, Kettle Creek Gorge, Muncy Valley, Lincoln Falls, Barbours,
Shunk, Laporte, Forksville, Eagles Mere and Hillsgrove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central Pennsylvania.

&&

LAT...LON 4156 7649 4148 7648 4134 7650 4134 7670
      4135 7674 4136 7683 4135 7696 4142 7694
      4154 7698 4159 7680
TIME...MOT...LOC 2020Z 259DEG 29KT 4150 7688 4142 7688 4135 7690 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

$$

Banghoff

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Aug 13, 3:33 PM EDT, 47 minutes earlier.

Area forecast discussion, Aug 13, 3:33 PM EDT, 47 minutes before
Area Forecast Discussion
National Weather Service State College PA
333 PM EDT Fri Aug 13 2021

.SYNOPSIS...
An upper level ridge will remain positioned just east of Cape
Hatteras today. A cold front over the Great Lakes will push
southeast across Pennsylvania Saturday, then high pressure will
build into the region late in the weekend. The remnants of
Tropical Storm Fred could potentially lift north into Pennsylvania
by the middle of next week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...

Heating of moist, unstable air mass, combined with arrival of
the vort max/lifting, is resulting in development of
thunderstorms which will continue this afternoon and into this evening.
SPC marginal severe threat painted across entire CWA, with far
southwest corner in SLGT risk and a SLGT added over the lower
susq with the early afternoon.

SVR watches 436 (lower Susq Valley) til 00Z and 437 (northeast)
til 03Z coordinated with SPC. Added potential for gusty and
damaging winds to wx grids accordingly.

Pvs discussion...
Anomalous upper level ridge positioned just east of Cape
Hatteras will bring another day of high heat and humidity to
Central Pa. Heat advisory and excessive heat warning remain in
effect for this afternoon based on fcst max heat indices of
100-105F across much of the southeast half of the CWA. No reason
to deviate significantly from yesterday's highs, as this part
of the state will remain in the same air mass as Thursday.
Latest GEFS and ECENS 2m/850mb temp plumes support another day
of highs in the low to mid 90s across the southeast part of the
forecast area accompanied by high humidity.

Waning convection is anticipated this evening, as vort max exits
the region. However, cold front pushing in from the Grt Lks is
likely to be accompanied by scattered showers well into the
night across the northwest counties.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY/...
Mid level trough and best large scale forcing are progged to
pass north of Pa Saturday. However, high pwats and low level
convergence are enough to maintain the chance of showers along
surface cold front, as it sags southward through the forecast
area Saturday. Latest operational and ensemble models indicate
there will be enough pre-frontal, diurnal heating and resulting
instability to support the chance of thunderstorms across the
southeast corner of the forecast area. Otherwise, expect
brightening skies for much of the region by afternoon, as much
drier air filters in on northerly flow behind the front.
Ensemble 2m temp plumes indicate highs will be around 10F cooler
than today, with readings Saturday afternoon ranging from the
mid 70s over the northern tier, to the mid 80s in the southern
valleys.

Surface high and associated low pwat air mass are progged to
build into the region from the Grt Lks Saturday and Sunday,
supplying fair weather and low humidity. Position of surface
high settling into northern Pa should result in efficient
radiational cooling with readings likely dipping into the upper
40s in the northern valleys Sunday morning, along with patchy
valley fog.

Model RH profiles support mostly sunny skies Sunday across central
and northern PA with a mixture of clouds and sun across the
south. Mixing down ensemble mean 850mb temps of around 12C
translates to expected highs ranging from the mid 70s over the
higher elevations of the Alleghenies, to the low 80s in the
valleys from I-80 south.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
High pressure will remain centered over New England and the
northern Mid-Atlantic Monday into Tuesday. Then the ridge axis
will shift a little further east allowing moisture to move
northward along the spine of the Appalachians. Also the upper
level ridge axis will shift east with southwest flow aloft
bringing increased clouds.

Temperatures next week will be relatively pleasant, as they
will stay mostly in the 70s and the lower 80s with persistent
cloud cover though mid week with low to mid 80s Thursday and
Friday. Dewpoints will be in the 50s and 60s Monday, but
increase a few degrees each day beginning Tuesday, contributing
to very muggy conditions mid to latter week.

There is a chance for daily rain showers and thunderstorms with
a northward surge of moisture from the remnants of Fred moving
into Tuesday. Much uncertainty remains. Scatter thunderstorms
are possible each afternoon all week mainly following a diurnal
trend with best POPs Tuesday afternoon into evening. There may
be some enhancement from shortwaves especially Thursday into
Friday but model uncertainties making timing anything
difficult.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
Moderate instability fuels another round of scattered t-storms
this afternoon/evening which may produce localized strong wind
gusts >40kts from 270-330 deg. Showers should accompany cold
front and impact the NW 1/2 of the airspace early tonight. Post-
frontal/upslope sub-VFR cigs are most likely at KBFD/KJST/KIPT
late tonight into early Saturday morning. Cloud deck erodes
Saturday afternoon.

As skies clear out and temps drop into the 50s, there could be
patchy valley fog especially in the northern tier late Saturday
night/early Sunday morning.

Outlook...

Sun...AM Patchy valley fog northern 1/2. Otherwise, VFR.

Mon...Iso-sct PM t-storm impacts possible mainly SW 1/3.

Tue...Increasing coverage of showers/t-storms.

&&

.CLIMATE...
High temperature of 94 degrees at Altoona tied the previous
record high set in 2016.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM EDT this evening for PAZ026>028-035-
036-046-049>053-056-058-063.
Excessive Heat Warning until 7 PM EDT this evening for PAZ057-
059-064>066.

&&

SYNOPSIS...Fitzgerald/Gartner
NEAR TERM...Gartner
SHORT TERM...Watson/Fitzgerald
LONG TERM...Watson/DeVoir/Gutierrez
AVIATION...Steinbugl/Gutierrez
CLIMATE...
Hazardous weather outlook, Aug 13, 3:59 PM EDT, 21 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
359 PM EDT Fri Aug 13 2021

PAZ057-059-064>066-142000-
Dauphin-Lebanon-Adams-York-Lancaster-
359 PM EDT Fri Aug 13 2021

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 436 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Excessive Heat Warning.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ036-056-058-063-142000-
Franklin-Perry-Schuylkill-Cumberland-
359 PM EDT Fri Aug 13 2021

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 436 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004-005-010-011-017>019-024-025-033-034-142000-
Warren-McKean-Elk-Cameron-Clearfield-Northern Centre-Southern Centre-
Cambria-Blair-Somerset-Bedford-
359 PM EDT Fri Aug 13 2021

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Strong thunderstorms with gusty winds and small hail are possible
late this afternoon or evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ026>028-035-142000-
Huntingdon-Mifflin-Juniata-Fulton-
359 PM EDT Fri Aug 13 2021

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ006-012-037-041-042-045-142000-
Potter-Northern Clinton-Tioga-Northern Lycoming-Sullivan-
Southern Clinton-
359 PM EDT Fri Aug 13 2021

...SEVERE THUNDERSTORM WATCH 437 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ046-049>053-142000-
Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia-
359 PM EDT Fri Aug 13 2021

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 437 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

BG

In the hours before

Special weather statement, Aug 13, 2:59 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service State College PA
259 PM EDT Fri Aug 13 2021

PAZ012-131930-
Northern Clinton PA-
259 PM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of north central
Clinton County through 330 PM EDT...

At 258 PM EDT, Doppler radar was tracking a strong thunderstorm over
Renovo, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Renovo, South Renovo and Hyner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4138 7754 4132 7752 4132 7777 4139 7777
      4145 7760
TIME...MOT...LOC 1858Z 264DEG 17KT 4134 7774

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Evanego
Special weather statement, Aug 13, 3:00 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service State College PA
300 PM EDT Fri Aug 13 2021

PAZ006-131930-
Potter PA-
300 PM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of northeastern Potter
County through 330 PM EDT...

At 300 PM EDT, Doppler radar was tracking a strong thunderstorm near
Denton Hill State Park, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ulysses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4194 7761 4188 7760 4179 7761 4178 7761
      4179 7786 4187 7787
TIME...MOT...LOC 1900Z 269DEG 18KT 4184 7780

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Evanego
Special weather statement, Aug 13, 3:04 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service State College PA
304 PM EDT Fri Aug 13 2021

PAZ006-011-131930-
Potter PA-Cameron PA-
304 PM EDT Fri Aug 13 2021

...Strong thunderstorms will impact portions of southwestern Potter
and northeastern Cameron Counties through 330 PM EDT...

At 304 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Sizerville to near Wharton to
near Cameron. Movement was east at 20 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cameron, Wharton and Cherry Springs State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4170 7776 4153 7784 4147 7795 4147 7799
      4146 7799 4145 7825 4164 7806
TIME...MOT...LOC 1904Z 273DEG 19KT 4162 7803 4155 7807 4146 7822

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Evanego
Special weather statement, Aug 13, 3:26 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service State College PA
326 PM EDT Fri Aug 13 2021

PAZ056-057-132000-
Perry PA-Dauphin PA-
326 PM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of northwestern Dauphin
and northeastern Perry Counties through 400 PM EDT...

At 326 PM EDT, Doppler radar was tracking a strong thunderstorm near
Duncannon, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Millersburg, Newport, Duncannon, New Buffalo, Liverpool, Halifax,
Millerstown and Enders.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
south central Pennsylvania.

&&

LAT...LON 4053 7720 4063 7695 4060 7692 4061 7691
      4043 7680 4040 7702 4037 7713
TIME...MOT...LOC 1926Z 251DEG 18KT 4043 7706

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Evanego
Special weather statement, Aug 13, 3:57 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service State College PA
357 PM EDT Fri Aug 13 2021

PAZ041-132030-
Northern Lycoming PA-
357 PM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of north central
Lycoming County through 430 PM EDT...

At 357 PM EDT, Doppler radar was tracking a strong thunderstorm near
Trout Run, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ralston and Trout Run.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central Pennsylvania.

&&

LAT...LON 4136 7683 4135 7696 4135 7717 4147 7724
      4153 7688
TIME...MOT...LOC 1957Z 273DEG 32KT 4140 7713

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Evanego
Special weather statement, Aug 13, 4:20 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service State College PA
420 PM EDT Fri Aug 13 2021

PAZ041-042-132045-
Sullivan PA-Northern Lycoming PA-
420 PM EDT Fri Aug 13 2021

...Strong thunderstorms will impact portions of northeastern Lycoming
and western Sullivan Counties through 445 PM EDT...

At 420 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ralston to near Barbours to
Loyalsockville. Movement was east at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Ralston, Kettle Creek Gorge, Muncy Valley, Lincoln Falls, Barbours,
Shunk, Laporte, Forksville, Eagles Mere and Hillsgrove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central Pennsylvania.

&&

LAT...LON 4156 7649 4148 7648 4134 7650 4134 7670
      4135 7674 4136 7683 4135 7696 4142 7694
      4154 7698 4159 7680
TIME...MOT...LOC 2020Z 259DEG 29KT 4150 7688 4142 7688 4135 7690

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Banghoff

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 8:05 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Sullivan, Tioga40 min
Aug 12, 8:16 PM EDTSpecial Weather StatementCTPBlair, Huntingdon, Mifflin29 min
Aug 12, 8:28 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan47 min
Aug 12, 8:33 PM EDTSpecial Weather StatementCTPUnion12 min
Aug 12, 8:42 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Lycoming, Mifflin, Union48 min
Aug 12, 8:46 PM EDTSpecial Weather StatementCTPJuniata, Mifflin, Perry, Snyder29 min
Aug 12, 9:01 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Union44 min
Aug 12, 9:14 PM EDTSpecial Weather StatementCTPSullivan31 min
Aug 12, 9:23 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland, Snyder, Union67 min
Aug 12, 9:25 PM EDTSpecial Weather StatementCTPPerry20 min
Aug 12, 9:44 PM EDTSpecial Weather StatementCTPDauphin31 min
Aug 12, 9:59 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Lebanon, Northumberland, Perry, Schuylkill31 min
Aug 12, 10:31 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Lebanon, Northumberland, Schuylkill59 min
Aug 12, 10:34 PM EDTSpecial Weather StatementCTPLebanon26 min
Aug 12, 11:03 PM EDTSpecial Weather StatementCTPLebanon27 min
Aug 12, 11:10 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, York34 min
Aug 13, 1:49 PM EDTSpecial Weather StatementCTPCumberland, Franklin, Perry41 min
Aug 13, 1:59 PM EDTSpecial Weather StatementCTPFulton31 min
Aug 13, 2:12 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 2 more63 min
Aug 13, 2:17 PM EDTSpecial Weather StatementCTPCameron28 min
Aug 13, 2:22 PM EDTSpecial Weather StatementCTPPotter38 min
Aug 13, 2:35 PM EDTSpecial Weather StatementCTPClinton25 min
Aug 13, 2:59 PM EDTSpecial Weather StatementCTPClinton31 min
Aug 13, 3:00 PM EDTSpecial Weather StatementCTPPotter30 min
Aug 13, 3:04 PM EDTSpecial Weather StatementCTPPotter26 min
Aug 13, 3:12 PM EDTSevere Thunderstorm WarningCTPAdams, Franklin63 min
Aug 13, 3:14 PM EDTSevere Thunderstorm WarningCTPCumberland, Perry61 min
Aug 13, 3:22 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming38 min
Aug 13, 3:26 PM EDTSpecial Weather StatementCTPDauphin34 min
Aug 13, 3:35 PM EDTSevere Thunderstorm WarningCTPYork40 min
Aug 13, 3:43 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Northumberland, Perry, Snyder29 min
Aug 13, 3:43 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Perry47 min
Aug 13, 3:56 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Dauphin, Perry, York2 hr
Aug 13, 3:57 PM EDTSpecial Weather StatementCTPLycoming33 min
Aug 13, 4:07 PM EDTSevere Thunderstorm WarningCTPAdams, Dauphin, Lancaster, Lebanon, York53 min
Aug 13, 4:30 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Sullivan60 min
Aug 13, 4:41 PM EDTSpecial Weather StatementCTPClinton34 min
Aug 13, 4:59 PM EDTSpecial Weather StatementCTPYork46 min
Aug 13, 5:14 PM EDTSpecial Weather StatementCTPMontour16 min
Aug 13, 5:29 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Sullivan31 min
Aug 13, 5:38 PM EDTSpecial Weather StatementCTPSnyder, Union37 min

Nearby

Special Weather Statements in Pennsylvania, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.